# SDR DALA2019061083482

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 294.5-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION FLOOR STRUCTURE INTERCOSTAL LOCATED BS 294.5 TO BS 312 AND RBL 11 AT FWD GALLEY AREA. REPLACED INTERCOSTAL BS 294.5 TO BS 312 AND RBL 11 AT FWD GALLEY AREA AS PER B737-800 SRM 51-40-02 51-10-02 AND DRAWING #141A5400.
